# SDR ASAA2015102813545

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,583 hours, 9,920 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ACFT GROUNDED. QRH PERFORMED OPS RESTORED.
